# SDR CALA2015032093452

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 65,377 hours, 7,428 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, DOOR 2R SLIDE LIGHT INOPERATIVE.  REPLACED DOOR MOUNTED LIGHT ASSEMBLY.  OPERATIONS CHECKED OK.
